On the Discreteness of the Structural Space of Weakly Completely Continuous Banach Algebras
Abstract
We consider a class of Banach algebras with irreducible finite-dimensional representations and prove that, for amenable Banach algebras from this class, the weak complete continuity implies the discreteness of their structural space.Downloads
Published
25.03.2004
Issue
Section
Research articles
How to Cite
Mustafaev, G. S. “On the Discreteness of the Structural Space of Weakly Completely Continuous Banach Algebras”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 3, Mar. 2004, pp. 411-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3763.